American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(37F45) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 30 of 41 found      Go to page: 1 2

[1] Robert L. Devaney. A Cantor-Mandelbrot-Sierpi\'nski tree in the parameter plane for rational maps. Trans. Amer. Math. Soc. 366 (2014) 1095-1117.
Abstract, references, and article information
View Article: PDF

[2] Robert L. Devaney. Singular perturbations of complex polynomials. Bull. Amer. Math. Soc. 50 (2013) 391-429.
Abstract, references, and article information
View Article: PDF

[3] Jane M. Hawkins. Proof of a folklore Julia set connectedness theorem and connections with elliptic functions. Conform. Geom. Dyn. 17 (2013) 26-38.
Abstract, references, and article information
View Article: PDF

[4] Martial R. Hille and Nina Snigireva. Teichm\"{u}ller space for iterated function systems. Conform. Geom. Dyn. 16 (2012) 132-160.
Abstract, references, and article information
View Article: PDF

[5] Helena Mihaljević-Brandt and Jörn Peter. Poincar\'{e} functions with spiders' webs. Proc. Amer. Math. Soc. 140 (2012) 3193-3205.
Abstract, references, and article information
View Article: PDF

[6] Yunping Jiang and Sudeb Mitra. Douady-Earle section, holomorphic motions, and some applications. Contemporary Mathematics 575 (2012) 219-251.
Book volume table of contents
View Article: PDF

[7] Alastair Fletcher and Rob Fryer. On B\"{o}ttcher coordinates and quasiregular maps. Contemporary Mathematics 575 (2012) 53-76.
Book volume table of contents
View Article: PDF

[8] Jun Hu, Francisco G. Jimenez and Oleg Muzician. Rational maps with half symmetries, Julia sets, and Multibrot sets in parameter planes. Contemporary Mathematics 573 (2012) 119-146.
Book volume table of contents
View Article: PDF

[9] Michael Beck, Yunping Jiang and Sudeb Mitra. Normal families and holomorphic motions over infinite dimensional parameter spaces. Contemporary Mathematics 573 (2012) 1-9.
Book volume table of contents
View Article: PDF

[10] Robert L. Devaney. Dynamics of $z^n + \lambda/z^n$; Why the Case $n = 2$ is Crazy. Contemporary Mathematics 573 (2012) 49-65.
Book volume table of contents
View Article: PDF

[11] W. Barrera, A. Cano and J. P. Navarrete. Subgroups of $PSL(3,\mathbb{C})$ with four lines in general position in its limit set. Conform. Geom. Dyn. 15 (2011) 160-176.
Abstract, references, and article information
View Article: PDF

[12] Dzmitry Dudko and Dierk Schleicher. Homeomorphisms between limbs of the Mandelbrot set. Proc. Amer. Math. Soc. 140 (2012) 1947-1956.
Abstract, references, and article information
View Article: PDF

[13] Anna Miriam Benini. Triviality of fibers for Misiurewicz parameters in the exponential family. Conform. Geom. Dyn. 15 (2011) 133-151.
Abstract, references, and article information
View Article: PDF

[14] Ludwik Jaksztas. On the derivative of the Hausdorff dimension of the quadratic Julia sets. Trans. Amer. Math. Soc. 363 (2011) 5251-5291. MR 2813415.
Abstract, references, and article information
View Article: PDF

[15] Alastair Fletcher and Dan Goodman. Quasiregular mappings of polynomial type in $\mathbb{R}^{2}$. Conform. Geom. Dyn. 14 (2010) 322-336. MR 2738532.
Abstract, references, and article information
View Article: PDF

[16] Davoud Cheraghi. Combinatorial rigidity for some infinitely renormalizable unicritical polynomials. Conform. Geom. Dyn. 14 (2010) 219-255. MR 2719786.
Abstract, references, and article information
View Article: PDF

[17] Alexandre Dezotti. Connectedness of the Arnold tongues for double standard maps. Proc. Amer. Math. Soc. 138 (2010) 3569-3583. MR 2661556.
Abstract, references, and article information
View Article: PDF

[18] Javier Ribón. Topological classification of families of diffeomorphisms without small divisors. Memoirs of the AMS 207 (2010) MR 2676138.
Book volume table of contents

[19] Shizuo Nakane. Branner-Hubbard-Lavaurs deformations for real cubic polynomials with a parabolic fixed point. Conform. Geom. Dyn. 13 (2009) 110-123. MR 2491720.
Abstract, references, and article information
View Article: PDF

[20] Rika Hagihara. Quadratic rational maps lacking period 2 orbits. Proc. Amer. Math. Soc. 137 (2009) 3077-3090. MR 2506466.
Abstract, references, and article information
View Article: PDF

[21] Tomoki Kawahira. Tessellation and Lyubich-Minsky laminations associated with quadratic maps, II: Topological structures of $3$-laminations. Conform. Geom. Dyn. 13 (2009) 6-75. MR 2476656.
Abstract, references, and article information
View Article: PDF

[22] Robert L. Devaney. The McMullen domain: Satellite Mandelbrot sets and Sierpinski holes. Conform. Geom. Dyn. 11 (2007) 164-190. MR 2346215.
Abstract, references, and article information
View Article: PDF

[23] Robert L. Devaney and Sebastian M. Marotta. The McMullen domain: Rings around the boundary. Trans. Amer. Math. Soc. 359 (2007) 3251-3273. MR 2299454.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[24] Daniel Smania. Puzzle geometry and rigidity: The Fibonacci cycle is hyperbolic. J. Amer. Math. Soc. 20 (2007) 629-673. MR 2291915.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[25] G. Ble and R. Valdez. Mating a Siegel disk with the Julia set of a real quadratic polynomial. Conform. Geom. Dyn. 10 (2006) 257-284. MR 2261051.
Abstract, references, and article information
View Article: PDF

[26] Peter M. Makienko. Non-persistently recurrent points, qc-surgery and instability of rational maps with totally disconnected Julia sets. Conform. Geom. Dyn. 10 (2006) 197-202. MR 2261048.
Abstract, references, and article information
View Article: PDF

[27] Norbert Steinmetz. On the dynamics of the McMullen family $R(z)=z^m +\lambda/z^{\ell}$. Conform. Geom. Dyn. 10 (2006) 159-183. MR 2261046.
Abstract, references, and article information
View Article: PDF

[28] Dan Goodman. Spirals in the boundary of slices of quasi-Fuchsian space. Conform. Geom. Dyn. 10 (2006) 136-158. MR 2237277.
Abstract, references, and article information
View Article: PDF

[29] Laura DeMarco. The moduli space of quadratic rational maps. J. Amer. Math. Soc. 20 (2007) 321-355. MR 2276773.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[30] Daniel Smania. On the hyperbolicity of the period-doubling fixed point. Trans. Amer. Math. Soc. 358 (2006) 1827-1846. MR 2186998.
Abstract, references, and article information
View Article: PDF
This article is available free of charge


Results: 1 to 30 of 41 found      Go to page: 1 2